# SDR ASAA2019021268150

- Difficulty date: February 6, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 41,214 hours, 12,552 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

#1 ENG DOES NOT SHOW EGT INDICATION ON ENGINE START. GROUNDED - YES. SWAPPED IGNITION BOXES - RIGHT C/B CONTINUES TO POP. SWAPPED LEADS, SAME RESULTS IN ALL 3 START POSITIONS. A/C RETURNED TO ORIG CONFIG EXCEPT IGN BOXES REMAIN SWAPPED POSITION. FOUND PIN 14 OF D30062 BURNED, ALSO PINS 4&5 OF D30064 BURNED.ACCOMPLISHED TEMPORARY REPAIR PER EA #800-74EA-21239. MTX GRD RAN #1 ENGINE, EGT IND NML REF B737-800 AMM 71-00-00.
